Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 3 > No. 1


Some Common Fixed Point Theorems for Four Self Maps in Complex Valued Metric Spaces

PP: 55-61
Manoj Kumar,
In this paper, first we prove a common fixed point theorem for two pairs of weakly compatible self maps in complex valued metric spaces. Secondly, we prove common fixed point theorems for weakly compatible mappings along with E.A. and (CLR) properties.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved